RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 119, Number 1, Pages 23–26 (Mi dan22802)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

The synthesis of contact circuits

O. B. Lupanov


Full text: PDF file (450 kB)

Bibliographic databases:
Presented: . . 
Received: 01.10.1957

Citation: O. B. Lupanov, “The synthesis of contact circuits”, Dokl. Akad. Nauk SSSR, 119:1 (1958), 23–26

Citation in format AMSBIB
\Bibitem{Lup58}
\by O.~B.~Lupanov
\paper The synthesis of contact circuits
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 119
\issue 1
\pages 23--26
\mathnet{http://mi.mathnet.ru/dan22802}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0101176}
\zmath{https://zbmath.org/?q=an:0081.20902}


Linking options:
  • http://mi.mathnet.ru/eng/dan22802
  • http://mi.mathnet.ru/eng/dan/v119/i1/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “Pamyati Olega Borisovicha Lupanova (1932–2006)”, Diskretn. analiz i issled. oper., ser. 1, ser. 1, 14:1 (2007), 3–20  mathnet  mathscinet
    2. A. E. Shiganov, “O slozhnosti orientirovannykh kontaktnykh skhem s ogranichennoi polustepenyu iskhoda”, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 151, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2009, 164–172  mathnet
    3. V. B. Kudryavtsev, A. E. Andreev, “On algorithm complexity”, J. Math. Sci., 168:1 (2010), 89–122  mathnet  crossref  mathscinet  elib
    4. V. V. Kochergin, D. V. Kochergin, “Revision of asymptotic behavior of the complexity of word assembly by concatenation circuits”, Moscow University Mathematics Bulletin, 71:2 (2016), 55–60  mathnet  crossref  mathscinet  isi
  • Number of views:
    This page:91
    Full text:59

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019